About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 604369, 8 pages
http://dx.doi.org/10.1155/2013/604369
Research Article

Approximation for the Hierarchical Constrained Variational Inequalities over the Fixed Points of Nonexpansive Semigroups

School of Information and Calculation, Beifang University of Nationalities, Yinchuan 750021, China

Received 22 December 2012; Accepted 6 February 2013

Academic Editor: Jen-Chih Yao

Copyright © 2013 Li-Jun Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Yamada, “The hybrid steepest descent method for the variational inequality problem over the intersection of fixed point sets of nonexpansive mappings,” in Inherently Parallel Algorithms for Feasibility and Optimization and Their Applications, D. Butnariu, Y. Censor, and S. Reich, Eds., pp. 473–504, Elsevier, Amsterdam, The Netherlands, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L.-C. Ceng, Q. H. Ansari, and J.-C. Yao, “Relaxed extragradient iterative methods for variational inequalities,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 1112–1123, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L.-C. Ceng, Q. H. Ansari, and J.-C. Yao, “Some iterative methods for finding fixed points and for solving constrained convex minimization problems,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 74, no. 16, pp. 5286–5302, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  4. L.-C. Ceng, S.-M. Guu, and J.-C. Yao, “A general iterative method with strongly positive operators for general variational inequalities,” Computers & Mathematics with Applications, vol. 59, no. 4, pp. 1441–1452, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S.-S. Chang, H. W. Joseph Lee, and C. K. Chan, “A new method for solving equilibrium problem fixed point problem and variational inequality problem with application to optimization,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 70, no. 9, pp. 3307–3319, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. S. Chang, H. W. Joseph Lee, C. K. Chan, and J. A. Liu, “A new method for solving a system of generalized nonlinear variational inequalities in Banach spaces,” Applied Mathematics and Computation, vol. 217, no. 16, pp. 6830–6837, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. J. Cho, I. K. Argyros, and N. Petrot, “Approximation methods for common solutions of generalized equilibrium, systems of nonlinear variational inequalities and fixed point problems,” Computers & Mathematics with Applications, vol. 60, no. 8, pp. 2292–2301, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. J. Cho, S. M. Kang, and X. Qin, “On systems of generalized nonlinear variational inequalities in Banach spaces,” Applied Mathematics and Computation, vol. 206, no. 1, pp. 214–220, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. Cianciaruso, V. Colao, L. Muglia, and H.-K. Xu, “On an implicit hierarchical fixed point approach to variational inequalities,” Bulletin of the Australian Mathematical Society, vol. 80, no. 1, pp. 117–124, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. V. Colao, G. L. Acedo, and G. Marino, “An implicit method for finding common solutions of variational inequalities and systems of equilibrium problems and fixed points of infinite family of nonexpansive mappings,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 71, no. 7-8, pp. 2708–2715, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. Glowinski, Numerical Methods for Nonlinear Variational Problems, Springer, New York, NY, USA, 1984. View at MathSciNet
  12. P. Kumam, N. Petrot, and R. Wangkeeree, “Existence and iterative approximation of solutions of generalized mixed quasi-variational-like inequality problem in Banach spaces,” Applied Mathematics and Computation, vol. 217, no. 18, pp. 7496–7503, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Aslam Noor, “Some developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199–277, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. A. Noor, “An extragradient algorithm for solving general nonconvex variational inequalities,” Applied Mathematics Letters, vol. 23, no. 8, pp. 917–921, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H.-K. Xu, “Viscosity method for hierarchical fixed point approach to variational inequalities,” Taiwanese Journal of Mathematics, vol. 14, no. 2, pp. 463–478, 2010. View at Zentralblatt MATH · View at MathSciNet
  16. I. Yamada, N. Ogura, and N. Shirakawa, “A numerically robust hybrid steepest descent method for the convexly constrained generalized inverse problems,” in Inverse Problems, Image Analysis, and Medical Imaging, vol. 313 of Contemporary Mathematics, pp. 269–305, American Mathematical Society, Providence, RI, USA, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Yao, Y. J. Cho, and R. Chen, “An iterative algorithm for solving fixed point problems, variational inequality problems and mixed equilibrium problems,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 71, no. 7-8, pp. 3363–3373, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y. Yao, R. Chen, and H.-K. Xu, “Schemes for finding minimum-norm solutions of variational inequalities,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 7-8, pp. 3447–3456, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Y. Yao, Y. J. Cho, and Y.-C. Liou, “Iterative algorithms for hierarchical fixed points problems and variational inequalities,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1697–1705, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Y. Yao and J.-C. Yao, “On modified iterative method for nonexpansive mappings and monotone mappings,” Applied Mathematics and Computation, vol. 186, no. 2, pp. 1551–1558, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. H. Zegeye, E. U. Ofoedu, and N. Shahzad, “Convergence theorems for equilibrium problem, variational inequality problem and countably infinite relatively quasi-nonexpansive mappings,” Applied Mathematics and Computation, vol. 216, no. 12, pp. 3439–3449, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. H. Zegeye and N. Shahzad, “A hybrid scheme for finite families of equilibrium, variational inequality and fixed point problems,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 74, no. 1, pp. 263–272, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. L.-C. Zeng and J.-C. Yao, “Strong convergence theorem by an extragradient method for fixed point problems and variational inequality problems,” Taiwanese Journal of Mathematics, vol. 10, no. 5, pp. 1293–1303, 2006. View at Zentralblatt MATH · View at MathSciNet
  24. I. Yamada and N. Ogura, “Hybrid steepest descent method for variational inequality problem over the fixed point set of certain quasi-nonexpansive mappings,” Numerical Functional Analysis and Optimization, vol. 25, no. 7-8, pp. 619–655, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. N. Buong, “Strong convergence theorem for nonexpansive semigroups in Hilbert space,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 12, pp. 4534–4540, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. R. Chen and H. He, “Viscosity approximation of common fixed points of nonexpansive semigroups in Banach space,” Applied Mathematics Letters, vol. 20, no. 7, pp. 751–757, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. R. Chen and Y. Song, “Convergence to common fixed point of nonexpansive semigroups,” Journal of Computational and Applied Mathematics, vol. 200, no. 2, pp. 566–575, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. F. Cianciaruso, G. Marino, and L. Muglia, “Iterative methods for equilibrium and fixed point problems for nonexpansive semigroups in Hilbert spaces,” Journal of Optimization Theory and Applications, vol. 146, no. 2, pp. 491–509, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. A. T. M. Lau, “Semigroup of nonexpansive mappings on a Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 105, no. 2, pp. 514–522, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. A. T.-M. Lau and W. Takahashi, “Fixed point properties for semigroup of nonexpansive mappings on Fréchet spaces,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 70, no. 11, pp. 3837–3841, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. A. T.-M. Lau and Y. Zhang, “Fixed point properties of semigroups of non-expansive mappings,” Journal of Functional Analysis, vol. 254, no. 10, pp. 2534–2554, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. H. Zegeye and N. Shahzad, “Strong convergence theorems for a finite family of nonexpansive mappings and semigroups via the hybrid method,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 1, pp. 325–329, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. T. Shimizu and W. Takahashi, “Strong convergence to common fixed points of families of nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 211, no. 1, pp. 71–83, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  35. X. Lu, H.-K. Xu, and X. Yin, “Hybrid methods for a class of monotone variational inequalities,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 71, no. 3-4, pp. 1032–1041, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet